Regularity results for anisotropic image segmentation models
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 24 (1997) no. 3, p. 463-499
@article{ASNSP_1997_4_24_3_463_0,
     author = {Fonseca, Irene and Fusco, Nicola},
     title = {Regularity results for anisotropic image segmentation models},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 24},
     number = {3},
     year = {1997},
     pages = {463-499},
     zbl = {0899.49018},
     mrnumber = {1612389},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1997_4_24_3_463_0}
}
Fonseca, Irene; Fusco, Nicola. Regularity results for anisotropic image segmentation models. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 24 (1997) no. 3, pp. 463-499. http://www.numdam.org/item/ASNSP_1997_4_24_3_463_0/

[A1] L. Ambrosio, A compactness theorem for a new class of functions of bounded variation, Boll. Un. Mat. Ital. B 3 (1989), 857-881. | MR 1032614 | Zbl 0767.49001

[A2] L. Ambrosio, A new proof of the SB V compactness theorem, Calc. Var. Partial Differential Equations 3 (1995), 127-137. | MR 1384840 | Zbl 0837.49011

[AFP] L. Ambrosio - N. Fusco - D. Pallara, Partial regularity offree discontinuity sets II, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 24 (1997), 39-62. | Numdam | MR 1475772 | Zbl 0896.49024

[AP] L. Ambrosio - D. Pallara, Partial regularity of free discontinuity sets I, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 24 (1997), 1-38. | Numdam | MR 1475771 | Zbl 0896.49023

[BZ] A. Blake - A. Zisserman, Visual Reconstruction, M.I.T. Press, 1987. | MR 919733

[CL] M. Carrieri - A. Leaci, Sk-valued maps minimizing the LP norm of the gradient withfree discontinuities, Ann. Scuola. Norm. Sup. Pisa Cl. Sci. 18 (1991), 321-352. | Numdam | MR 1145314 | Zbl 0753.49018

[DMMS] G. Dal Maso - J.-M. Morel - S. Solimini, A variational method in image segmentation : existence and approximation results, Acta Math. 168 (1992), 89-151. | MR 1149865 | Zbl 0772.49006

[DS] G. David - S. Semmes, On the singular set of minimizers of the Mumford-Shah functional, J. Math. Pures Appl., to appear. | Zbl 0853.49010

[DG] E. De Giorgi, Free Discontinuity Problems in the Calculus of Variations, a collection of papers dedicated to J. L. Lions on the occasion of his 60th birthday, North Holland (R. Dautray ed.), 1991. | MR 1110593 | Zbl 0758.49002

[DGA] E. De Giorgi - L. Ambrosio, Un nuovo tipo difunzionale del calcolo delle variazioni, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. 82 (1988), 199-210. | MR 1152641 | Zbl 0715.49014

[DGCL] E. De Giorgi - M. Carriero - A. Leaci, Existence theorem for a minimum problem with free discontinuity set, Arch. Rat. Mech. Anal. 108 (1989), 195-218. | MR 1012174 | Zbl 0682.49002

[DB] E. Di Benedetto, C1,α local regularity of weak solutions of degenerate elliptic equations, Nonlinear Anal. 7 (1983), 827-850. | Zbl 0539.35027

[F] H. Federer, Geometric Measure Theory, Springer, New York, 1969. | MR 257325 | Zbl 0176.00801

[FF] I. Fonseca - G. Francofort, Relaxation in B V versus quasiconvexification in W1,p; a model for the interaction between fracture and damage, Calc. Var. Partial Differential Equations 3 (1995), 407-446. | MR 1385294 | Zbl 0847.73077

[GM] M. Giaquinta - G. Modica, Remarks on the regularity of certain degenerate functionals, Manuscripta Math. 57 (1986), 55-99. | MR 866406 | Zbl 0607.49003

[M] J. Manfredi, Regularity for minima of functionals with p-growth, J. Differential Equations 76 (1988), 203-212. | MR 969420 | Zbl 0674.35008

[MS] J.-M. Morel - S. Solimini, Variational Methods in Image Segmentation, Birkhäuser, Boston, 1995. | MR 1321598